# SDR SPAA2014111900003

- Difficulty date: November 3, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD STIFFENER AT GROUND WIRE ATTACH POINT AT STRINGER 12L AT WL220.  REMOVED STRINGER, REPAIRED IAW EO R22529-1-053-O32, REV A.
